Start Submission Become a Reviewer

Reading: Angioedema of the small bowel caused by angiotensin converting enzyme inhibitor

Download

A- A+
Alt. Display

Images in Clinical Radiology

Angioedema of the small bowel caused by angiotensin converting enzyme inhibitor

Authors:

B S Smet ,

Department of Radiology, General Hospital Sint-Lucas, Ghent, Department of Radiology, University Hospital Ghent, Ghent, Belgium, BE
X close

I De Kock,

Department of Radiology, General Hospital Sint-Lucas, Ghent, Department of Radiology, University Hospital Ghent, Ghent, Belgium, BE
X close

A I De Backer,

Department of Radiology, General Hospital Sint-Lucas, Ghent
X close

K Verstraete

Department of Radiology, University Hospital Ghent, Ghent, Belgium, BE
X close

Abstract

A 69-year-old male with a previous history of atrial fibrillation and hypertension was admitted to the emergency department because of acute onset of abdominal pain, accompanied by distension, nausea and diarrhea. Physical examination was unremarkable except for diffuse abdominal tenderness on palpation without rebound or guarding. Normoactive bowel sounds were noted. Routine blood analysis showed elevated C-reactive protein 12.8 mg/dl (normal values 0.1-1.0) and INR of 3.1 (normal values 0.9-1.2 – therapeutic values 2.0-3.0). Patient was treated for atrial fibrillation with anticoagulation therapy. Hypertension was treated with beta-blocker and angiotensin-converting enzyme inhibitor Lisinopril SandozR for 10 days.

How to Cite: Smet BS, De Kock I, De Backer AI, Verstraete K. Angioedema of the small bowel caused by angiotensin converting enzyme inhibitor. Journal of the Belgian Society of Radiology. 2013;96(1):41. DOI: http://doi.org/10.5334/jbr-btr.186
23
Views
16
Downloads
Published on 01 Jan 2013.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus